# SDR JJBA20211005018

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 37,596 hours, 25,038 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOORBOARD SUPPORT CAP HAS SIGNS OF CORROSION AT FRAME 59.
REMOVED AND REPLACED DAMAGED GUSSET AT CENTER FLOOR BOARD FRAME 59-FRAME 60. CORROSION LEVEL 2
